# SDR GTIA000227

- Difficulty date: June 19, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 208 - EMERGENCY TRACK FLOOR LIGHTING IN GALLEY AREA WIRES SHOWING.  RE-SECURED TRACK LIGHT WIRES AND STRIP, OK TO CONTINUE.  (M)
